Menstrual disorders effect of Mirena

We have 1372 consumer reports for Mirena. Menstrual disorders effect occurred in 1%.

Patients statistics on Menstrual disorders side effect for Mirena

Female
Male

Average weight in Lbs
158.92
0

Average height in Ft
5′ 6″
0

Average age
40
0

Mirena Circle Diagram 15 consumers of 1372 reported about Menstrual disorders

  1. Jimmie A. Best says:
    4.0 rating

    I let the Mirena use 2 months after the birth of my first child. The gynecologist praised the product and said there were hardly any side effects, without handing me the leaflet. The first time was really exhausting. I constantly had irregular bleeding and pain. It took almost half a year until this phase was over. Then I did not get any bleeding anymore, only a slight brownish discharge. I suffered from severe back pain in the lower pelvis, loss of libido and general listlessness. I’ve often asked what’s wrong with me and could not initially connect it with the spiral until I read the leaflet on the Internet. After intercourse, I often had pain in the vagina and uterus and slight discharge the next day. In addition, a constant slight pain in the uterus accompanied me, although the spiral sat correctly. (Made an ultrasound) My partner could not stand my body odor and is very relieved that he can smell me now, after she is out for 2 weeks. Also, the libido has come back and it is again as it once was (-: 14 months Mirena instead of 5 years and I’m really convinced that she was drawn early, even if that was a short painful and exhausting fun for 300 ¬ I just say: better leave!

  2. Marcelina H. Tate says:
    5.0 rating

    Hello sympathizers !!! 🙂 I let the spiral settled after the second pregnancy, because I could not cope with the pill. My doctor immediately recommended Mirena to me. I let them sit down soon and it was terrible. I almost fainted in practice and I only cry on the way home! I thought I could have two kids at once. Even days later I was in pain, so I could not even drive a car, let alone outside the door. -My weight I can only hold very heavy -Unregular period, once every three weeks, then again every two -Hair loss -Unfatisfaction -Under listlessness -Usperfuse pain

  3. Bessie P. Reese says:
    4.5 rating

    The onset was extremely painful, the cramps went back even then slowly. After just a few days, I began to experience side effects such as severe nausea, diarrhea, spasmodic headache, pain and feeling of coldness in the legs, severe abdominal pain and bleeding, especially after and during GV. The next period was very strong, painful and lasted 11 days. I went to my GP after 3 weeks and was examined because I first thought I had a virus. All findings were negative. After another three weeks with these symptoms, I was dehydrated, nervous and physically exhausted. I had chills and a slight fever. I then did some research, because my gynecologist sent me away saying that it was not from the spiral or that my body needed to get used to it. I then insisted that she be pulled back. All complaints have receded within 2 weeks. It is a scandal that the risk of intolerance is actively concealed by most medical specialists. Meanwhile, I know that this is well known. Although the hormones are given locally in the uterus, but go very well into the blood. Meanwhile, I have a hormone-free spiral and am very satisfied with it.